m+Medelevator.RU
← Поиск публикаций
Revue neurologique · 2002

[Visual field defect in a patient given sodium valporate then carbamazepine: possible effect of aminotransferase inhibition].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Jung Ph, Doussard-Lefaucheux S

Аннотация

We report the case of a 25-years old woman with anti-epileptic drugs who presents a visual field defect similar to those described with vigabatrin even though she was successfully treated with valproic acid then carbamazepine without vigabatrin. The association with trichorrhexis nodosa, a hair disease sometimes associated with inherited perturbation of metabolism of urea cycle in which visual loss can occur, could suggest an aspecific inhibition of several aminotransferases which could explain different adverse effects of some anti-epileptic drugs (visual abnormalities, alopecia) perhaps in genetic predisposed patients.

Предметные рубрики MeSH